# SDR 9610752276

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276US
- Make and model: Boeing 727251
- Aircraft serial: 21155
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U109592
- Condition: Failed
- Location: Nr 2 Le Flap
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, NR 2 SLAT FAILED TO RETRACT.  AIRCRAFT RETURNED TO ABQ AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NR 2 SLAT ACTUATOR, OPERATIONAL CHECK OK.
